# SDR AALA201707179038

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 74,560 hours, 9,470 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 1431A
- Condition: Malfunctioned
- Location: Recirculation
- Part time: 32,266 hours, 3,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

RECIRCULATION FAN STATUS MESSAGE, FIVE HOURS INTO FLIGHT.  FLT ATTENDANTS REPORTED A SLIGHT ELECTRICAL ODOR ON THE RIGHT SIDE, IN CABIN BETWEEN ROWS 9 - 15.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  NO OTHER ACCOMPANIED LIGHTS.  REMOVED AND REPLACED RIGHT LOWER RECIRCULATION FAN IAW AMM 21-25-07.  OPS CHECKED GOOD.
